Journal article icon

Journal article

ON THE ADAPTIVE-CONTROL OF FLEXIBLE JOINT ROBOTS

Publication status:
Published

Actions


Access Document


Authors


Journal:
AUTOMATICA
Volume:
28
Issue:
5
Pages:
969-974
Publication date:
1992-09-01
DOI:
ISSN:
0005-1098
Source identifiers:
64039
Keywords:
Pubs id:
pubs:64039
UUID:
uuid:6b2845c4-bf8f-4ee7-b466-38519aa3f5f7
Local pid:
pubs:64039
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP